# SDR SWAA050721

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 58,681 hours, 46,050 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448205
- Part serial: DA178
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG DID NOT INITIALLY RETRACT ON DEPARTURE.  CYCLED GEAR LEVER BACK TO UP, GEAR RETRACTED.  OPERATED MLG & COULD NOT DUPLICATE PROBLEM.  AS A PRECAUTION, REMOVED AND REPLACED RT MLG DOWNLOCK ACTUATOR PER MM.
